MAUDE Adverse Event Report: THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; CERAMIC FEMORAL HEAD

THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; CERAMIC FEMORAL HEAD
Model Number 10-21-3601
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the distributor, the patient was a high bmi patient that had laxity over time requiring added.Length on the head.There were no other complications that happened with the implants.A 36mm, +0mm ceramic femoral head was revised with a 36mm, +10mm cocr femoral head.The primary contributing factor appears to be the patient's elevated bmi leading to soft tissue laxity.The revision surgery was unrelated to the implants.Performance.
 
Event or Problem Description
The distributor reported that the patient was a high bmi patient that had laxity over time requiring added length on the head.There were no other.Complications that happened with the implants.The original surgery took place in (b)(6) 2023.The revision of the ceramic head occurred on (b)(6) 2025.

Brand Name
INSITU TOTAL HIP SYSTEM
Common Device Name
CERAMIC FEMORAL HEAD
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron 44306
Manufacturer Contact
jenna amawi
1800 triplett blvd
akron, OH 44306
3307337600
MDR Report Key22287131
Report Number3002498892-2025-00002
Device Sequence Number8930143
Product Code LPH
UDI-Device Identifier00816127022494
UDI-Public00816127022494
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-21-3601
Device Lot Number7011744494
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
36MM, +0MM CERAMIC FEMORAL HEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale